Stomach Issue

I have been diagnosed with stomach swelling. I took medicine for 3 days. Now i am constantly feeling burning(jalan) in my stomach, whenever i eat something when my food reaches at start of stomach it hurts me(pain and burning). Please suggest me something. JazakaAllah

dr-abdul-hafeez-gastroenterologist-lahore

MBBS, FCPS (Gastroenterology and Hepatology) | Lahore

A.a first of all u will have to give the names of medicine u r already taking for this problem. Secondly avoid spicy and sour food. Also avoid tea, paratha and bed time meal (eat ur dinner 2 hours before going to bed)

Member
Patient

Post Owner


I am currently taking Pepcer Syrup and Ezioum medicine... Perhaps i didn't wrote exact spelling

1 year ago

Member
Member

Saleem Javed Khan


Dear Doctor i have suffering from GERD last 10 to 12 year i take regularly PPIs once in week if missing dose have again acidity.
Please doctor guide me about useing long term side effects of ppis and also suggest me permanently treatment.
Saleem Javed khan

3 months ago

dr-abdul-hafeez-gastroenterologist-lahore

MBBS, FCPS (Gastroenterology and Hepatology) | Lahore

Get the following test done
H.pylori IgG

Member
Member

Rida Ajmal


Thank you for replying Dr. Abdul Hafeez.

1 year ago

Member
Member

abid


Aslamo Alikum. Sir mara H pylori+ tha. Cravit, PPI, flaygel fort use ke but stomach pahly jasa ha. 4 saal sy Nexum 40 use kr rha. Plz guide

1 year ago

dr-syed-asif-raza-shah-gastroenterologist-lahore

Start cap laprazole 30mg 1+0+1 before meals
Tb motillium 1+1+1
Before meals

Syp Gaviscon 2+2+2 after meals

Get Anti H pylori IgM
And follow

dr-syed-asif-raza-shah-gastroenterologist-lahore

These are some anti reflex measures

1. There must be a gap of 2 hours at least between you dinner and sleep.

2. Eleveate head end
3. Avoid spicy and citrus fruits lemon oranges etc
4. Avaoid coffee , tea and chocolate

Member
Member

Rida Ajmal


Thank you for replying Dr. Asif

1 year ago

dr-ahmad-farooq-gastroenterologist-faisalabad

MBBS, FCPS, MRCP | Faisalabad

review-img 21 Positive Reviews

Take following medicines for 2 weeks.
Cap Esomega 40 mg twice a day before meals
Syp Ulsanic 2 TSF 3 times a day before meals
Tab Motilium 1 three times a day before meals

Member
Member

Saleem Javed Khan


Dear Doctor i have suffering from GERD last 10 to 12 year i take regularly PPIs once in week if missing dose have again acidity.
Please doctor guide me about useing long term side effects of ppis and also suggest me permanently treatment.
Saleem Javed khan

3 months ago

Member
Member

Ali Khokhar II


Doctor shb aik saal phly sa mujha problem start hui thi. MA pizza, burger bht zayda khata tha. To situation ya thi k mujha acidity bht zayda ho gai. Yhn tak k muj sa sidha lata nai jata tha. Subho othta tha to pait MA bht Dard or zuban white gala b swell acid sa. Spicy or oily food kha nai sakta tha. Local lab sa hpylori ka test karwaya positive aya. Aik mnth 3 medicine ka combination use kia esso, kalaricid and amoxcilin, lkn koi farak nai paara. Pir manay shifa international hospital faisalabad MA Dr ko chk karwaya unho na aik mnth ki medicine d or bola agr ap perhez nai karo ga to endoscopy sa dekhna ho ga k ulcer to nai. Lkn aik mnth manay medicine khai MA bikul tek ho gaya. 95 %.. aik saal guzar gaya koi issue nai kabi kabi acidity ho jati thi MA esso use kar lata tha. lkn ab kuch Asa ha 3 weeks phly mujha acidity hui bht upr sa mujha bhookh lagi thi manay burger kha lia.. Bas tab sa loose motion ay pora din bar bar. Or next day sa motion nai a ray.. Rat ko MA soya next day face pa allergy hui thi. MA foran derma specialist k.pas gaya unho na kaha stomach ki waja sa allergy hui ha.. Unho na Apsin 2 mnth khanay ko kaha bas.. Lkn ab condition ya ha k motion nai a rahy sirf morning MA aty wo b na hny k brarbar jitna marzi khana kha lo... Burping bht bht zayda Hoi ja rai... Kuch khao to.zayda na khao to kam.. Gala kharab.. Zukam. Phelgum.. Stomach ki waja sa.. Motion any k.bad heart beat tezz hti.. Pin chubny type pain hti jaga jaga.. Intestine MA pain feel ho rai aj ka din.. Kindly guide me

4 weeks ago

dr-abdul-hafeez-gastroenterologist-lahore

MBBS, FCPS (Gastroenterology and Hepatology) | Lahore

Take medicine as advised by Respected Dr Farooq.

Member
Member

raza mujahid


I don't know what my problem is when i eat something my liver and my stomach start making sounds...
Right now i am taking dijex mp. But last night when i go to sleep I drink water after little time my stomach start making sound.. and there is a little pain in my liver like i feel pressure on it.

1 year ago